# SDR DALA2025120408876

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 14,934 hours, 6,898 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB- RETURNED TO ORD DUE TO SMOKE IN COCKPIT AND DECLARED AN EMERGENCY.   MTC IN PROGRESS
